# SDR 2008UALA06288

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N773UA
- Make and model: Boeing 777222
- Aircraft serial: 26929
- Aircraft time: 53,317 hours, 10,843 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P40100021
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P20700031
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/A FLASHLIGHT IN FWD GALLEY AREA INOP.  REPLACED FLASHLIGHT AND BATTERY, OPS OK.  REPLACED SEAL.
